# SDR QXEA200500541

- Difficulty date: March 24, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4083
- Aircraft time: 3,256 hours, 3,130 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fitting
- Condition: Chafed
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD LOWER COWL ATTACHMENT LUG CHAFED ON NR 1 ENGINE RIGHTHAND FORWARD LOWER LUG.  REPAIRED IAW HORIZON AIR EA 6-54-346.
